A Mathematical Model for the Deformation of the Composite annular Plate Forced by the Axisynmetric Loads

Li Bin Tang Hua Ma Jinfeng Wei Libo Yan Qin

PDF(136 KB)
PDF(136 KB)
Journal of Shihezi University ›› 2000, Vol. 18 ›› Issue (1) : 63-68.

A Mathematical Model for the Deformation of the Composite annular Plate Forced by the Axisynmetric Loads

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2000, 18(1): 63-68

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(136 KB)

Accesses

Citation

Detail

Sections
Recommended

/